# SDR HNAA2012092800984

- Difficulty date: September 28, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85320686101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR OPENING THRESHOLD HAS SURFACE CORROSION AROUND NUT PLACES ON TOP AND BOTTOM SIDES OF THRESHOLD.  REMOVED AIRSTAIR DOOR OPENING THRESHOLD AND INSTALLED IAW DWG 85321241.
